# SDR FDEA201207112538

- Difficulty date: July 11, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 29,956 hours, 17,607 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 141N121978
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER LOBE INTERNAL FRAME AT STA 365.25 BETWEEN STR 20L TO STR 21L FAILSAFE WITH A DENT.   FABRICATED FAILSAFE IAW DWG 141N1219 REV - AND INSTALLED IAW SRM 51-40-02 REV 106.  MAJOR REPAIR.
